# SDR UALA2013070504700

- Difficulty date: July 3, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 80,699 hours, 23,292 cycles
- Engine: Pwa PW2040
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Condition: Leaking
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT NOSE STEERING CYLINDER ACTUATOR HAS FLUID LEAKING FROM ROD END, ONE DROP PER MINUTE.
